• entries
  • comments
  • views

Day 8 Accutane

I'm on day 8th of accutane, though it seems like it's been an eternity. I can't wait to be over with this. So far no bad side effects, but yesterday I had diarreah again and woke up with lower abdominal pain, close to my ovaries, It felt similar to when I get my period. really weird. I went to the doctor just in case, it might be a bladder infecition she said.

Other than that, my skin is as oily as ever, just really sensitive today, like kind of itchy, I've gotten a few pimples but they are small.

Also, some muscle pains, specially close to my elbows, very weird. I also talked to someone who took 10 mg/3 times a week for 6 months and her acne is gone! her acne was mild-moderate like mine.

maybe doctors are giving people higher doses than we need???

  Report Entry


Not trying to scare you, but I heard accutane can cause IBS, internal bowel syndrome I think? Idk, i'd look into it though if your stomach keeps hurting because I think IBS is for life, like that's what a LOT of people sued the original accutane company for, that among other things is why their out of business now, Roche I think.

Share this comment

Link to comment
Share on other sites

Thanks Tristen, yeah I know about that:-(

My stomach has been ok for the past couple of days now, I made an appointment with my derm anyways just in case:-)

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now